MathSciNet Relay Station
MathSciNet bibliographic data
MR354675 (50 #7153) 14G05 (10D05)
Ogg, A. P. Diophantine equations and modular forms. Bull. Amer. Math. Soc. 81 (1975), 14–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement